Thunderstorm Wind, Clark
- When
- May 7, 6:15 PM CST
- Where
- Clark County, Gurdon
- Measured
- 50 kt (58 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.917, -93.150
Thunderstorm winds downed some large tree limbs.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 7, 2:25 PM CST, 3 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 325 PM CDT MON MAY 7 2001 COLD FRONT PUSHING INTO CENTRAL ARKANSAS THIS AFTERNOON. SCATTERED SHOWERS/THUNDERSHOWERS AHEAD OF FRONT WILL CONTINUE DURING THE OVERNIGHT HOURS CENTRAL/SOUTH...WITH DRIER/COOLER AIR SPREADING INTO AREAS FARTHER NORTH. ON TUESDAY...FRONT WILL MOVE SOUTH OF ARKANSAS WITH PRECIPITATION ENDING. HIGH PRESSURE WILL BUILD INTO THE STATE BEHIND THE FRONT...WITH DRY WEATHER IN THE FORECAST THROUGH AT LEAST THURSDAY. ON FRIDAY/EARLY SATURDAY...YET ANOTHER COLD FRONT WILL ARRIVE FROM THE NORTHWEST WITH ANOTHER ROUND OF SHOWERS/THUNDERSHOWERS. TEMPERATURES THIS WEEK WILL RUN A BIT ABOVE NORMAL...WHICH IS NOTHING NEW. LOOKING FOR 70S/80S DURING THE DAYTIME AND MOSTLY 50S/60S AT NIGHT. (46) .LIT...NONE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT MON MAY 07 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0516 PM HOT SPGS AR 1.75 INCH HAIL
05/07/01 GARLAND REPORTED BY STATE
POLICE AT STATE POLICE
TROOP HEADQUARTERS.
0518 PM HOT SPGS AR .88 INCH HAIL
05/07/01 GARLAND REPORTED BY STORM
SPOTTER 1 MILE WEST OF
OAKLAWN PARK. EVENT
DURATION 5 MINUTES.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
531 PM CDT MON MAY 07 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0510 PM NEW HOPE AR 1.75 INCH HAIL
05/07/01 PIKE REPORTED BY SHERIFFS
OFFICE.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
558 PM CDT MON MAY 07 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0530 PM HOT SPGS AR 1 INCH HAIL
05/07/01 GARLAND REPORTED BY STORM
SPOTTER IN SOUTHERN
PART OF HOT SPRINGS
NEAR HIGHWAY 7. MOST OF
THE HAIL WAS DIME
SIZE...BUT SOME REACHED
THE SIZE OF Q<UARTERS.ARC019-080030- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 641 PM CDT MON MAY 7 2001 THE NATIONAL WEATHER SERVICE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CLARK COUNTY IN SOUTHWEST ARKANSAS * UNTIL 730 PM CDT * AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER OKOLONA...MOVING SOUTHEAST AT 20 MPH. && * THE SEVERE THUNDERSTORM WILL BE NEAR... GURDON AROUND 710 PM CDT THE MAIN THREAT WITH THIS STORM IS DIME SIZE HAIL OR LARGER. THE HAIL MAY CAUSE SOME VEHICLE OR ROOF DAMAGE. STRONG AND GUSTY WINDS CAN ALSO BE EXPECTED WITH THIS STORM. FOR YOUR PROTECTION...GO INDOORS UNTIL THE STORM HAS PASSED. THE MAIN SEVERE WEATHER THREAT IN THE WARNING AREA IS STRONG AND GUSTY WINDS. SOME DAMAGE MAY OCCUR SUCH AS DOWNED TREES OR TREE LIMBS AND POWER LINES. THE STORM MAY ALSO PRODUCE HAIL IN SOME AREAS. FOR YOUR PROTECTION...GO INDOORS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3408 9336 3396 9340 3381 9296 3397 9295 22
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CDT MON MAY 07 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0635 PM DELIGHT AR WIND DAMAGE
05/07/01 PIKE TREES AND POWER LINES
DOWN IN THE
DELIGHT...BILLSTOWN AND
PISGAH AREAS. PERSON
TRAPPED IN A HOUSE AT
DELIGHT. REPORTED BY
SHERIFFS OFFICE. EVENT
DURATION 16 MINUTES.
0635 PM DELIGHT AR .75 INCH HAIL
05/07/01 PIKE MUCH DIME SIZE HAIL
REPORTED BY SHERIFFS
OFFICE. EVENT DURATION
16 MINUTES.
0635 PM DELIGHT AR FLOOD
05/07/01 PIKE FLOODING OF ROADS
AROUND DELIGHT AND
BILLSTOWN REPORTED BY
SHERIFFS OFFICE.
0635 PM BRYANT AR 1 INCH HAIL
05/07/01 SALINE REPORTED BY STORM
SPOTTER.
0635 PM BRYANT AR WIND DAMAGE
05/07/01 SALINE POWER LINES DOWN.
REPORTED BY EMERGENCY
MANAGEMENT.
0655 PM 1 S OKOLONA AR .75 INCH HAIL
05/07/01 CLARK REPORTED BY SHERIFFS
N OFFICE.The Little Rock radar (KLZK), 131 km away, was scanning. The volume nearest the first event began at 00:17 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed some large tree limbs.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, May 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5249558.